MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR
Model Number 799-EMVP-05-01
Medical Device Problem Codes Mechanical Problem (1384); Failure to Power Up (1476); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device would intermittently not power up and displayed "compressor fault - 1001" and "self check failure - 1172" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The customer's report was observed during evaluation of the device.The compressor was found to be compromised.It is likely that this ventilator was stuck to the mri machine gantry causing damages to the device.The customer declined repairs; therefore, the device was labeled not for clinical use and returned to the customer.According to the zoll ventilator's operator guide: to ensure safety, the ventilator must be secured to an mri compatible cart and be placed behind the 130 gauss field line, at least 2 meters from a 3t mri magnet.A dedicated person must monitor the device and the patient, and alarms should be visually checked.The rolling stand must be locked and tethered.These steps help prevent injury and equipment malfunctions within the mri environment.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
The customer was contacted and discussed the specifications related to mri distance.The customer is aware.

Brand Name
MODEL EMV+, COMM, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key21179789
Report Number1220908-2025-00022
Device Sequence Number12912317
Product Code CBK
UDI-Device Identifier00847946023430
UDI-Public(01)00847946023430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/23/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2130-2024
Patient Sequence Number1
Patient SexUnknown